This question was answered on Tue 11, Nov 2008 07:14pm by Dr Bhupinder K, MD

anal rash after anal sex

    
Asked by Unregistered (Female; 18 ) on Tue 11, Nov 2008 06:19pm

I had anal sex for the first time about a week and a half ago. The next day I had an uncomfortable and irritable soreness. As the days passed it turned to more of an itch than sore. And now the itch is so bad I wake up from it at night and at times I can't think about anything else. it doesn't seem to be getting any better. It's now a red rash looking thing. I have no idea if this is common and just from having anal for the first time or if there is a more serious issue?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Bhupinder K, MD  on Tue 11, Nov 2008 07:14pm:

Hello, As you had the rash,soreness and itching which began immediately after anal sex,it could be because of friction rub due to non lubrication and relaxation or irritant contact dermatitis. Anal tissue is delicate and easy to damage and so if there is any intercourse without adequate lubrication and relaxation,it can cause discomfort and itchy rashes. Pls abstain from anal sex for some days and use soft tissue to clean your rear or wash it with water.Pls remember to dry the area after washing by pat drying.Try taking some over the counter antihistaminic like benadryl or Claritin for the itching.Apply some calamine lotion or mild corticosteroid cream on the rashes.If the symptoms persist then it is important to rule out pinworms or sexually transmitted infections.Pls consult a gynecologist in that case. Hope it helps.Take care and pls do keep me posted if you have any additional queries.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
IhaveawartonmyheadTopfrontWhatcanIdotoge     can i take subutex and breastfeed     tachycardia     wetpussylickedbyhotman     ABORTIONPregnancytestcamepositiveafter     Pregnant     toiletdisease     Blood Pressure     itchy skin     redswolenandpainonmyvagina     night sweat vinegar smell     child immunization     answertipClose     Ihavehardwhitebumps     Mental Health     chronic headaches     Search for answers     removal of hair     Search for answers     i want smooth and fresh skinplease tell me     Search for answers     tremblingandn     I have cracks on my vagina and anal area what does that mean     Search for answers     backpainonbralineonleftside     vitaminc     dry patches and dimpling of breasts     Reasons for the penis not becoming erect     Search for answers     legsarepainful     what causes inflammation of joints     bigomet 500 use in pregnancy     tampon     noduleonlung     Search for answers     rightafterperiod     lump in the elbow crease of my left arm     Search for answers     hiv     Search for answers     meth use anesthetic     Pain between shoulder blades     Bedoyectapills     pith ki thely ka kya treatment hai     snezzing kcik normal     Ire     Search for answers     protein level is 69     Search for answers     pancreatitis and marijuana     Search for answers     can too much drinking of water can tired the function of kidney     hanging     noise silance     search     drsheetalkaulredpenis     low sodium symptoms for 72 year old male     4salse mene hstmethunkiyahe or ling par naninani fodlithaise     helloIamamale     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats